MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL SPEEDTRAP WHITE 30MM; POLYETHYLENE SUTURE

MEDOS INTERNATIONAL SàRL SPEEDTRAP WHITE 30MM; POLYETHYLENE SUTURE
Catalog Number 223747
Medical Device Problem Codes Migration or Expulsion of Device (1395); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4)- incomplete.The expiration date is not currently available.Associated medwatch: 1221934-2018-51268.
 
Event or Problem Description
It was reported by our affiliate that the reported product was used for the acl reconstruction by tensioning to the semitendinosus muscle on (b)(6) 2018.It was reported that the suture was detached when the adjustable suture was inserted to the bone hole.The adjustable suture could not apply enough tension to the semitendinosus muscle.The surgery was completed by inserting the anchor to opposite side of the graft.It was brand new and the first use when the issue occurred.There was less than 30 min.Surgical delay and no harm to the patient.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the complaint device was discarded by the customer therefore, device is not available for a physical evaluation.This complaint is not confirmed.It was reported that the suture left a loose fixture.No further information regarding the procedure, patient condition or the device used has been provided to determine a root cause for this failure.The dhr review indicated that this batch of devices were processed without incident, therefore, there is no evidence of manufacturing anomalies on the records reviewed.Further, a review of the depuy synthes mitek complaints system revealed no complaints of any type for this lot of devices that were released to distribution.Based on the information available this complaint will be accounted for and monitored via post market surveillance activities.However, if additional information is made available, the investigation will be updated as applicable.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).Associated med watch : 1221934-2018-51268.

Brand Name
SPEEDTRAP WHITE 30MM
Common Device Name
POLYETHYLENE SUTURE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle CH-24 00
SZ  CH-2400
MDR Report Key7566941
Report Number1221934-2018-51270
Device Sequence Number2063204
Product Code GAT
UDI-Device Identifier10886705027149
UDI-Public10886705027149
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K161638
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Catalogue Number223747
Device Lot NumberL658542
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/08/2018
Supplement Date Received by Manufacturer07/20/2018
Initial Report FDA Received Date06/04/2018
Supplement Report FDA Received Date07/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1